World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 09, Issue 01 (March 2016)

No Access
The stability of a connection on Hermitian vector bundles over a Riemannian manifold
  • 1650001

https://doi.org/10.1142/S1793557116500017

No Access
On the stability of quadratic reciprocal functional equation in non-Archimedean fields
  • 1650002

https://doi.org/10.1142/S1793557116500029

No Access
Regular subsemigroups of the semigroups of transformations preserving a fence
  • 1650003

https://doi.org/10.1142/S1793557116500030

No Access
Global existence and boundedness of classical solutions to the Owen–Sherratt model
  • 1650004

https://doi.org/10.1142/S1793557116500042

No Access
Negative vector bundle and complex Finsler structures
  • 1650005

https://doi.org/10.1142/S1793557116500054

No Access
Center of the Schur algebra
  • 1650006

https://doi.org/10.1142/S1793557116500066

No Access
The limit shadowing property and Li–Yorke’s chaos
  • 1650007

https://doi.org/10.1142/S1793557116500078

No Access
On paramedial division groupoids
  • 1650008

https://doi.org/10.1142/S179355711650008X

No Access
Degree of approximation of signals (functions) in Besov space using linear operators
  • 1650009

https://doi.org/10.1142/S1793557116500091

No Access
A net convergence for Schauder double bases
  • 1650010

https://doi.org/10.1142/S1793557116500108

No Access
Filtration and Dubrovin valuation on matrix ring
  • 1650011

https://doi.org/10.1142/S179355711650011X

No Access
Haar wavelet method for the numerical solution of Klein–Gordan equations
  • 1650012

https://doi.org/10.1142/S1793557116500121

No Access
A note on the 2-rainbow bondage numbers in graphs
  • 1650013

https://doi.org/10.1142/S1793557116500133

No Access
On (n,d)-property in amalgamated algebra
  • 1650014

https://doi.org/10.1142/S1793557116500145

No Access
Local convergence of deformed Jarratt-type methods in Banach space without inverses
  • 1650015

https://doi.org/10.1142/S1793557116500157

No Access
Pseudo-differential operator involving generalized Hankel–Clifford transformation
  • 1650016

https://doi.org/10.1142/S1793557116500169

No Access
On 3-connected es-splitting binary matroids
  • 1650017

https://doi.org/10.1142/S1793557116500170

No Access
On the rainbow domination subdivision numbers in graphs
  • 1650018

https://doi.org/10.1142/S1793557116500182

No Access
Generalization of cross-correlation in Boolean functions and some generalized constructions in gbent functions
  • 1650019

https://doi.org/10.1142/S1793557116500194

No Access
Normal hyperlattices and pure ideals of hyperlattices
  • 1650020

https://doi.org/10.1142/S1793557116500200

No Access
Syntactic semigroup problem for the semigroup reducts of affine near-semirings over Brandt semigroups
  • 1650021

https://doi.org/10.1142/S1793557116500212

No Access
SSP rings and modules
  • 1650022

https://doi.org/10.1142/S1793557116500224

No Access
On constant Armendariz rings
  • 1650023

https://doi.org/10.1142/S1793557116500236

No Access
Nilpotent prime (1,1) rings
  • 1650024

https://doi.org/10.1142/S1793557116500248

No Access
σ-Ideals in a 0-1 distributive lattice
  • 1650025

https://doi.org/10.1142/S179355711650025X

No Access
Units in finite loop algebras of RA2 loops
  • 1650026

https://doi.org/10.1142/S1793557116500261

No Access
On some interesting properties for a new subclass of multivalent functions
  • 1650027

https://doi.org/10.1142/S1793557116500273

No Access
Maximal inverse subsemigroups of the semigroup of all full transformations satisfying xx3
  • 1650042

https://doi.org/10.1142/S179355711650042X